RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Belous, Tat'yana Ivanovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:328
Abstract pages:316
Full texts:65
References:22
E-mail:

http://www.mathnet.ru/eng/person30017
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/706429

Publications in Math-Net.Ru
2003
1. A. M. Gaisin, T. I. Belous, “Estimation over curves of the functions given by Dirichlet series on a half-plane”, Sibirsk. Mat. Zh., 44:1 (2003),  27–43  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 22–36  isi
2002
2. A. M. Gaisin, T. I. Belous, “$B$-stability of the maximal term of the Hadamard composition of two Dirichlet series”, Sibirsk. Mat. Zh., 43:6 (2002),  1271–1282  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 1027–1038  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019